# SDR FDEA201307291689

- Difficulty date: July 29, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON NR 4 BANJO FITTING OF VERTICAL STABILIZER STA 2164, A CRACK FOUND ON RADIUS OF THE RT SIDE OF REAR SPAR CAP FWD FLANGE LOCATED AT THE UPPER SECTION APPROX. 0.75" LENGTH.  REPAIRED IAW EA 1-5530-T0301678, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
